# SDR RAIA201512270001

- Difficulty date: December 27, 2015
- Submitted: December 30, 2015
- Operation: Air carrier
- Aircraft: N606AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145062
- Aircraft time: 41,781 hours, 34,779 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Condition: Worn
- Location: Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 LEAK EICAS MSG DURING CLIMB, RETURNED TO BLOCK.  MAINTENANCE REPLACED BLEED SEALS AT POSITION 14 ON NR 2 BLEED IN FWD CARGO BULKHEAD, OPS CHECK GOOD.
